Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

On Range and Local Time of Many-dimensional Submartingales

Texto completo
Autor(es):
Menshikov, Mikhail [1] ; Popov, Serguei [2]
Número total de Autores: 2
Afiliação do(s) autor(es):
[1] Univ Durham, Dept Math Sci, Durham DH1 3LE - England
[2] Univ Estadual Campinas, Inst Math Stat & Sci Computat, Dept Stat, BR-13083859 Campinas, SP - Brazil
Número total de Afiliações: 2
Tipo de documento: Artigo Científico
Fonte: JOURNAL OF THEORETICAL PROBABILITY; v. 27, n. 2, p. 601-617, JUN 2014.
Citações Web of Science: 3
Resumo

We consider a discrete-time process adapted to some filtration which lives on a (typically countable) subset of a{''}e (d) , da parts per thousand yen2. For this process, we assume that it has uniformly bounded jumps, and is uniformly elliptic (can advance by at least some fixed amount with respect to any direction, with uniformly positive probability). Also, we assume that the projection of this process on some fixed vector is a submartingale, and that a stronger additional condition on the direction of the drift holds (this condition does not exclude that the drift could be equal to 0 or be arbitrarily small). The main result is that with very high probability the number of visits to any fixed site by time n is less than for some delta > 0. This in its turn implies that the number of different sites visited by the process by time n should be at least n(1/2+delta). (AU)

Processo FAPESP: 09/52379-8 - Modelagem estocástica de sistemas interagentes
Beneficiário:Fabio Prates Machado
Linha de fomento: Auxílio à Pesquisa - Temático
Processo FAPESP: 11/07000-0 - Passeios aleatórios e tópicos relacionados
Beneficiário:Serguei Popov
Linha de fomento: Auxílio à Pesquisa - Pesquisador Visitante - Internacional